# SDR ASAA2023053143451

- Difficulty date: May 31, 2023
- Submitted: June 5, 2023
- Operation: Air carrier
- Aircraft: N477AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40716
- Aircraft time: 28,608 hours, 8,867 cycles
- System (JASC): 7300 · Engine Fuel and Control
- Part: Heat Exchanger
- Part number: 453328039
- Part serial: YB045686
- Condition: Leaking
- Location: Nr 2 Eng Fuel
- Part time: 28,674 hours, 8,890 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

#2 ENGINE HAS FUEL DRIPPING FROM IT. GROUNDED - YES.  ACCOMPLISHED IDLE LEAK CHECK AND FOUND FUEL DRIPPING FROM MAIN FUEL/OIL HEAT EXCHANGER AT 9 DPM. REMOVED AND REPLACED #2 ENGINE FUEL/OIL HEAT EXCHANGER IAW B737-900 AMM 79-21-02. LEAK CK GOOD.
